# SDR SIMA20120821009

- Difficulty date: August 21, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 19,682 hours, 16,537 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: 12033126001
- Condition: Cracked
- Location: Lav Drain Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THAT THE LAV DRAIN DOOR HINGE APPEARS TO BE CRACKED.  AIRCRAFT REMOVED FROM SERIVCE. REMOVED AND REPLACED THE DRAIN HINGE IAW SRM 51-40-02. AIRCRAFT RETURNED TO SERVICE.
